Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.576
Fulltext available Open Access
Title: Darstellung des Kreises durch ein Polynom
Language: German
Authors: Kwik, Kîng H. 
Issue Date: 1962
Part of Series: Schriftenreihe Schiffbau 
Volume number: 115
Abstract (german): Darstellung des Kreises durch ein Polynom
URI: http://tubdok.tub.tuhh.de/handle/11420/578
DOI: 10.15480/882.576
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Files in This Item:
Show full item record

Page view(s)

311
Last Week
0
Last month
5
checked on Sep 27, 2020

Download(s)

160
checked on Sep 27, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.